Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 290, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Aug 8, 2011, 9:15 PM CDT for Franklin County, Nebraska; Smith County, Kansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 9:15 PM CDT (02:15 UTC)
- Expired
- Aug 8, 2011, 10:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Smith County, KS, Franklin County, NE
The radar
The Grand Island radar (KUEX), 57 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.3 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1750 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
399
WUUS53 KGID 090215
SVRGID
KSC183-NEC061-090300-
/O.NEW.KGID.SV.W.0290.110809T0215Z-110809T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
915 PM CDT MON AUG 8 2011
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SMITH COUNTY IN NORTH CENTRAL KANSAS...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 1000 PM CDT
* AT 913 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 5 MILES SOUTH OF FRANKLIN...OR 28 MILES NORTHEAST
OF PHILLIPSBURG...AND MOVING SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
ATHOL...SMITH CENTER AND BELLAIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3997 9907 4000 9907 4000 9908 4005 9909
4009 9877 4006 9875 4000 9873 3973 9854
3966 9899
TIME...MOT...LOC 0215Z 313DEG 24KT 4001 9892
WIND...HAIL <50MPH 1.00IN
$$3 follow-up statements
250
WWUS53 KGID 090225
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
925 PM CDT MON AUG 8 2011
KSC183-NEC061-090300-
/O.CON.KGID.SV.W.0290.000000T0000Z-110809T0300Z/
SMITH KS-FRANKLIN NE-
925 PM CDT MON AUG 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN AND SMITH COUNTIES UNTIL 1000 PM CDT...
AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 8 MILES SOUTHEAST OF FRANKLIN...OR 28 MILES
NORTHEAST OF PHILLIPSBURG...MOVING SOUTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
ATHOL...SMITH CENTER AND BELLAIRE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3997 9907 4000 9907 4000 9908 4005 9909
4009 9877 4006 9875 4000 9873 3973 9854
3966 9899
TIME...MOT...LOC 0225Z 313DEG 24KT 3998 9888
WIND...HAIL <50MPH 1.00IN
$$116 WWUS53 KGID 090239 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 939 PM CDT MON AUG 8 2011 NEC061-090249- /O.CAN.KGID.SV.W.0290.000000T0000Z-110809T0300Z/ FRANKLIN NE- 939 PM CDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3975 9889 4000 9897 4000 9873 3973 9854 TIME...MOT...LOC 0239Z 313DEG 24KT 3989 9880 $$ KSC183-090300- /O.CON.KGID.SV.W.0290.000000T0000Z-110809T0300Z/ SMITH KS- 939 PM CDT MON AUG 8 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN SMITH COUNTY UNTIL 1000 PM CDT... AT 936 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES NORTH OF SMITH CENTER...OR 29 MILES EAST OF PHILLIPSBURG...MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... SMITH CENTER AND BELLAIRE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3975 9889 4000 9897 4000 9873 3973 9854 TIME...MOT...LOC 0239Z 313DEG 24KT 3989 9880 WIND...HAIL <50MPH 1.00IN $$
188 WWUS53 KGID 090255 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 955 PM CDT MON AUG 8 2011 KSC183-090305- /O.EXP.KGID.SV.W.0290.000000T0000Z-110809T0300Z/ SMITH KS- 955 PM CDT MON AUG 8 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SMITH COUNTY WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3975 9889 4000 9897 4000 9873 3973 9854 TIME...MOT...LOC 0255Z 313DEG 24KT 3982 9870 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:11 PM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Aug 8, 6:11 PM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 611 PM CDT MON AUG 8 2011 .AVIATION...00Z TAF. THUNDERSTORMS ACROSS WESTERN NEBRASKA WILL CONTINUE TO MOVE SOUTHEAST INTO THE EARLY EVENING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE AREA. IT IS DOUBTFUL THAT COVERAGE WILL BECOME GREAT ENOUGH TO WARRANT A CHANCE OF THUNDERSTORMS ARE KGRI...SO KEPT IT OUT OF THE LATEST TAF. MOST OF THE TAF PERIOD SHOULD BE DOMINATED BY PASSING MID AND HIGH LEVEL CLOUDS...WITH A CEILING POSSIBLE AT TIMES. WINDS SHOULD BE FAIRLY LIGHT THROUGH MUCH OF THE PERIOD. && .PREV DISCUSSION... /ISSUED 257 PM CDT MON AUG 8 2011/ SHORT TERM...THROUGH 12Z WEDNESDAY. PRIMARY FORECAST CONCERNS CENTER UPON CHANCES FOR PRECIPITATION. MORNING UPPER AIR ANALYSIS INDICATES QUASI-ZONAL TO NORTHWESTERLY FLOW ACROSS THE CENTRAL PLAINS WITH THE UPPER LEVEL JET AXIS POSITIONED OVERHEAD OUR CWA IN THE 70-90KT RANGE. WATER VAPOR IMAGERY INDICATES A MID LEVEL SHORT WAVE PUSHING INTO THE MISSISSIPPI VALLEY...WITH ANOTHER MID LEVEL SHORT WAVE MOVING INTO NORTHWESTERN NEBRASKA AND A MID LEVEL LOW POSITIONED OVER SOUTHERN MANITOBA AND MOVING SOUTHEAST. AT THE SURFACE A WEAKENING SURFACE FRONT JUST SOUTH OF HIGHWAY 6 HAS MORE OR LESS WEAKENED INTO A TROUGH...WITH ANOTHER SURFACE FRONT NOTED OVER PORTIONS OF SOUTHERN KANSAS AND NORTHERN OKLAHOMA. SHORT TERM MODEL GUIDANCE CONTINUES TO INDICATE THE APPROACHING MID LEVEL SHORT WAVE WILL PUSH ACROSS NORTH/NORTHEASTERN NEBRASKA LATER TONIGHT...WITH THE TROUGH AXIS LIKELY CLEARING THE AREA DURING THE 00Z-03Z TIME FRAME. APPRECIABLE KINEMATIC FORCING WILL REMAIN LIMITED UNTIL THERMAL ADVECTION AND DPVA AHEAD OF THE APPROACHING MID LEVEL SHORT WAVE NEARS THE AREA. EVEN THEN AM NOT OVERLY EXCITED REGARDING LATE AFTERNOON/EARLY EVENING PRECIPITATION CHANCES WITH THE BULK OF THE OMEGA REMAINING NORTHEAST OF OUR CWA...BUT WITH ENOUGH AFTERNOON HEATING AND PERHAPS SOME ADDITIONAL FORCING NEAR THE SURFACE TROUGH OVER SOUTH CENTRAL NEBRASKA...ISOLATED THUNDERSTORM ACTIVITY CANNOT BE RULED OUT. SHOULD THUNDERSTORM DEVELOPMENT BE REALIZED...0-1KM MLCAPE VALUES OF 1500-2000J/KG WILL LIKELY BE WAITING...WITH DEEP LAYER BULK SHEAR VALUES GENERALLY IN THE 40-45KT RANGE. GIVEN ALL THIS...WILL CONTINUE TO HIGHLIGHT THE POSSIBILITY OF SEVERE WEATHER LATE THIS AFTERNOON THROUGH THIS EVENING. PRECIPITATION CHANCES WILL BE NEXT TO NIL ONCE THE MID LEVEL TROUGH AXIS CLEARS THE AREA...THUS KEPT 06Z-12Z TUESDAY DRY. MUCH OF THE CWA SHOULD REMAIN DRY DURING THE DAY TUESDAY AS WELL AS SURFACE RIDGING INFILTRATES THE AREA THUS ALLOWING FOR DECREASING LOW LEVEL MOISTURE LEVELS AND A CONTINUED LACK OF KINEMATIC FORCING. SHORT TERM GUIDANCE SUGGESTS THE SURFACE RIDGE WILL MOVE EAST OF THE AREA BY LATE TUESDAY AFTERNOON THUS ALLOWING FOR LOW LEVEL RETURN FLOW ALONG WITH RESULTANT LOW LEVEL THERMAL ADVECTION AND ISENTROPIC UPGLIDE. THIS LOW LEVEL RETURN FLOW...WORKING IN CONCERT WITH AN APPROACHING MID LEVEL SHORT WAVE FROM THE NORTHWEST...WILL LIKELY RESULT IN PRECIPITATION ACROSS MUCH OF THE CWA LATE TUESDAY NIGHT INTO WEDNESDAY MORNING. QPF FIELDS FROM THE SREF MEAN...NAM...EC AND OPERATIONAL GFS ALL SUGGEST BETWEEN A HALF INCH AND ONE INCH OF RAINFALL WILL BE OBSERVED ACROSS THE AREA...WITH THE HEAVIEST PRECIPITATION EXPECTED ACROSS OUR SOUTHWEST WHERE THE NOSE OF A 40-50KT LLJ WILL LIKELY PROMOTE ENOUGH LOW LEVEL MOISTURE ADVECTION AND CONVERGENCE FOR ADDITIONAL LIFT AND RESULTANT HEAVIER PRECIPITATION. LONG TERM...WEDNESDAY THROUGH MONDAY...A COLD FRONT IS EXPECTED TO PUSH SOUTHWARD ACROSS THE CENTRAL PLAINS AND INTO SOUTHERN KANSAS ON WEDNESDAY...WITH 850 MB TEMPS FORECAST TO DROP 6-8C BEHIND THIS FRONT BY AFTERNOON. WITH THIS COOLER AND UNSETTLED AIRMASS IN PLACE...EXPECT WEDNESDAY TO BE AN UNSEASONABLY COOL DAY ACROSS THE ENTIRE FORECAST AREA WITH AFTERNOON TEMPERATURES EXPECTED TO BE 10 DEGREES OR MORE BELOW NORMAL FOR THIS TIME OF YEAR. IN ADDITION TO COOLER TEMPS...EXPECT SIGNIFICANT CLOUD COVER AND A GOOD CHANCE OF SHOWERS DURING THE DAY ON WEDNESDAY...AS THERE IS EXPECTED TO BE LINGERING SHOWER ACTIVITY BEHIND THE COLD FRONT AND TUESDAY NIGHTS UPPER LEVEL SHORTWAVE...ALONG WITH ANOTHER QUICK PASSING UPPER LEVEL DISTURBANCE EXPECTED TO TRACK ACROSS THE LOCAL AREA DURING THE AFTERNOON. THIS PROGRESSIVE UPPER LEVEL PATTERN...WHICH HAS RESULTED IN PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS THE PAST FEW DAYS...IS THEN EXPECTED TO CONTINUE THROUGH AT LEAST FRIDAY BEFORE AN UPPER LEVEL RIDGE OF HIGH PRESSURE ATTEMPTS TO BUILD ACROSS THE ROCKIES...HELPING TO DIMINISH SHOWER AND THUNDERSTORM CHANCES SOMEWHAT OVER THE UPCOMING WEEKEND. KEPT DAYTIME PERIODS FOR BOTH SATURDAY AND SUNDAY DRY AND SEASONABLE ACROSS THE ENTIRE FORECAST AREA...BUT INCLUDED LOW POPS DURING THE OVERNIGHT HOURS FOR THE SOUTHERN THIRD OF THE FORECAST AREA TO ACCOUNT FOR UNCERTAINTY IN LATEST NUMERICAL GUIDANCE. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 8, 7:06 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 706 PM CDT MON AUG 8 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 091200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 706 PM CDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE OVER THE ENTIRE OUTLOOK AREA THIS EVENING. SOME OF THE STORMS COULD BE SEVERE...ESPECIALLY WEST OF HIGHWAY 281...WITH WIND GUSTS TO 70 MPH AND HAIL TO THE SIZE OF GOLF BALLS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES RETURN TO THE FORECAST LATE TUESDAY AFTERNOON FOR LOCATIONS GENERALLY ALONG AND WEST OF A LINE FROM ORD...TO KEARNEY...TO BEAVER CITY IN NEBRASKA. THUNDERSTORMS WILL THEN BECOME MORE LIKELY ACROSS THE ENTIRE OUTLOOK AREA TUESDAY NIGHT. SOME OF THE STORMS LATE TUESDAY AFTERNOON THROUGH TUESDAY NIGHT COULD BE SEVERE...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY NIGHT. INTERMITTENT CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST WEDNESDAY THROUGH FRIDAY...AS WELL AS SATURDAY NIGHT. SEVERE WEATHER CANNOT BE RULED OUT...WITH HAIL TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND GUSTS TO 60 MPH BEING THE PRIMARY SEVERE WEATHER THREATS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORM ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Local storm report, Aug 8, 8:08 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
808 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND GST 2 E SMITHFIELD 40.57N 99.70W
08/08/2011 E65 MPH GOSPER NE EMERGENCY MNGR
&&
GUERREROLocal storm report, Aug 8, 8:11 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
811 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL 1 NE HOLDREGE 40.45N 99.36W
08/08/2011 E0.75 INCH PHELPS NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Aug 8, 8:18 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 7 SE HOLDREGE 40.37N 99.28W
08/08/2011 E1.00 INCH PHELPS NE PUBLIC
&&
GUERREROSpecial weather statement, Aug 8, 8:29 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
829 PM CDT MON AUG 8 2011
NEZ074-083-084-090215-
FRANKLIN NE-HARLAN NE-KEARNEY NE-
829 PM CDT MON AUG 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEARNEY...EXTREME
EASTERN HARLAN AND FRANKLIN COUNTIES UNTIL 915 PM CDT...
AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILCOX...OR 15 MILES SOUTHEAST OF
HOLDREGE...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NAPONEE...
BLOOMINGTON...
FRANKLIN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 4035 9918 4043 9918 4040 9902 4003 9873
4000 9913 4000 9919 4035 9920
TIME...MOT...LOC 0129Z 329DEG 24KT 4030 9914Local storm report, Aug 8, 8:35 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
835 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM TSTM WND GST 6 SSE WILSONVILLE 40.03N 100.06W
08/08/2011 E50 MPH FURNAS NE TRAINED SPOTTER
&&
GUERREROLocal storm report, Aug 8, 8:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
853 PM CDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 8 S HILDRETH 40.22N 99.05W
08/08/2011 E0.75 INCH FRANKLIN NE PUBLIC
&&
GUERREROThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:04 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 41 min |
| Aug 8, 7:35 PM CDT | Severe Thunderstorm Warning | GID | Harlan, Kearney, Phelps | 40 min |
| Aug 8, 7:45 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper | 45 min |
| Aug 8, 8:10 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Gosper, Harlan, Phelps | 33 min |
| Aug 8, 8:29 PM CDT | Special Weather Statement | GID | Franklin | 46 min |
| Aug 8, 8:33 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Harlan, Kearney | 42 min |
| Aug 9, 6:18 PM CDT | Severe Thunderstorm Warning | GID | Phillips, Rooks | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.